# SDR CALA0400653

- Difficulty date: September 29, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 42,279 hours, 9,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3650
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE SKIN DENTED AT STA 760-780 BETWEEN S17L AND 18L.  THE SKIN WAS REPAIRED IAW SRM 53-00-01, FIGURE 204.  A DIP WAS ISSUED TO REPEAT INSPECTION AT A THRESHOLD OF 37,500 FLIGHT CYCLES WITH SUBSEQUENT INSPECTION EVERY 3,000 FLIGHT CYCLES.
